MENU

You are here

Publications

Export 412 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
Journal Article
Dal Maso G, DeSimone A, Morandotti M. One-dimensional swimmers in viscous fluids: dynamics, controllability, and existence of optimal controls. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6467
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics . 2012 ;47(2):402-412.
Agostinelli D, DeSimone A, Noselli G. Nutations in plant shoots: Endogenous and exogenous factors in the presence of mechanical deformations. Frontiers in Plant Science [Internet]. 2021 ;12. Available from: https://www.frontiersin.org/article/10.3389/fpls.2021.608005
Agostinelli D, Lucantonio A, Noselli G, DeSimone A. Nutations in growing plant shoots: The role of elastic deformations due to gravity loading. Journal of the Mechanics and Physics of Solids [Internet]. 2019 :103702. Available from: https://doi.org/10.1016/j.jmps.2019.103702
Agostinelli D, Noselli G, DeSimone A. Nutations in growing plant shoots as a morphoelastic flutter instability. Phil. Trans. R. Soc. A [Internet]. 2021 ;379. Available from: https://doi.org/10.1098/rsta.2020.0116
Dal Maso G, Heltai L. A numerical study of the jerky crack growth in elastoplastic materials with localized plasticity. Journal of Convex Analysis [Internet]. 2020 . Available from: https://arxiv.org/abs/2004.12705
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Alouges F, DeSimone A, Heltai L. Numerical Strategies for Stroke Optimization of Axisymmetric Microswimmers. Mathematical Models and Methods in Applied Sciences 21 (2011) 361-387 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3657
Conti R, de Sanctis L, Viggiani GMB. Numerical modelling of installation effects for diaphragm walls in sand. Acta Geotechnica, Volume 7, Issue 3, September 2012, Pages 219-237 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6934
Dell'Antonio G, D'Onofrio B. On the number of families of periodic solutions of a Hamiltonian system near equilibrium. II. (English. Italian summary). Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 579-590 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/609
Dell'Antonio G, D'Onofrio B. On the number of families of periodic solutions of a Hamiltonian system near equilibrium. II. (English. Italian summary). Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 579-590 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/609
Albeverio S, Dell'Antonio G, Lakaev SN. The number of eigenvalues of three-particle Schrödinger operators on lattices. J. Phys. A 40 (2007) 14819-14842 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2576
Dell'Antonio G, Muminov ZI, Shermatova YM. On the number of eigenvalues of a model operator related to a system of three particles on lattices. J. Phys. A 44 (2011) 315302 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5496
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Heltai L, Arroyo M, DeSimone A. Nonsingular Isogeometric Boundary Element Method for Stokes Flows in 3D. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6326
Dal Maso G, Fonseca I, Leoni G. Nonlocal character of the reduced theory of thin films with higher order perturbations. Adv. Calc. Var. 3 (2010) 287-319 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3754
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Heltai L, Kiendl J, DeSimone A, Reali A. A natural framework for isogeometric fluid-structure interaction based on BEM-shell coupling. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING [Internet]. 2017 ;316:522–546. Available from: http://cdsads.u-strasbg.fr/abs/2017CMAME.316.522H
De Marchis F. Multiplicity of solutions for a mean field equation on compact surfaces. Boll. Unione Mat. Ital.(9). 2011 ;4:245–257.
Cicconofri G, DeSimone A. Motion planning and motility maps for flagellar microswimmers. The European Physical Journal E [Internet]. 2016 ;39:72. Available from: https://doi.org/10.1140/epje/i2016-16072-y
Cicconofri G, DeSimone A. Motility of a model bristle-bot: A theoretical analysis. International Journal of Non-Linear Mechanics [Internet]. 2015 ;76:233 - 239. Available from: http://www.sciencedirect.com/science/article/pii/S0020746215000025

Pages

Sign in